# SDR MWEA020726

- Difficulty date: December 8, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 41,338 hours, 41,488 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426071
- Part serial: 950A
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO BRAKES WERE ARMED, THE MASTER CAUTION LIGHT AND AUTO BRAKE FAIL LIGHTS CAME ON.  REMOVED AND REPLACED ANTISKID CONTROL BOX.
